CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Almost periodic random sequences in probability 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 336, 期号: 2, 页码: 962-974
Authors:  Han, Yuliang;  Hong, Jialin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
almost periodic random sequence in probability  Random difference equations  Exponential dichotomy  
Near-invariant tori on exponentially long time for Poisson systems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 334, 期号: 1, 页码: 59-68
Authors:  Cong, Fuzhong;  Hong, Jialin;  Han, Yuliang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Poisson system  near-invariant tori  rapidly Newton iteration  
Existence of psi-bounded solutions for linear difference equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2007, 卷号: 20, 期号: 3, 页码: 301-305
Authors:  Han, Yuliang;  Hong, Jialin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
difference equations  psi-bounded solutions  existence  
两个新的积分不等式及其离散类似 期刊论文
数学研究与评论, 2007, 卷号: 027, 期号: 004, 页码: 781
Authors:  韩玉良;  俞元洪
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10